# SDR 2008UALA02192

- Difficulty date: April 15, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 59,511 hours, 22,523 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOP AT ROW 16 THRU 20. FOUND INVERTER FAULTY, BLOWN FUSE. REPLACED EEL LIGHT INVERTER M10830, BLOWN FUSE IN M10770 EMER LIGHT PWR SUPPLY AND LAMP IN BULLNOSE AT SEAT 14ABC. EEL LIGHTS AT ROW 16-20 AND AISLE LIGHT AT 14ABC. CHECKS OK
